Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dirichlet finite solutions of $\Delta u = Pu$, and classification of Riemann surfaces


Author: Mitsuru Nakai
Journal: Bull. Amer. Math. Soc. 77 (1971), 381-385
MSC (1970): Primary 30A48, 31B05, 35J05, 53C20
DOI: https://doi.org/10.1090/S0002-9904-1971-12705-2
This work is cited by: Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 527--530
MathSciNet review: 0293083
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Glasner and R. Katz, On the behavior of solutions of ∆u = Pu at the Royden boundary, J. Analyse Math. 22 (1969), 345-354. MR 257344
  • 2. L. Myrberg, Über die Existenz der Greenschen Funktion der Gleichung ∆u = c(P)·u auf Riemannschen Flächen, Ann. Acad. Sci. Fenn. Ser AI Math.-Phys. No. 170 (1954). MR 16, 34. MR 62879
  • 3. M. Nakai, The space of Dirichlet-finite solutions of the equation ∆u = Pu on a Riemann surface, Nagoya Math. J. 18 (1961), 111-131. MR 23 #A1027. MR 123705
  • 4. M. Ozawa, Classification of Riemann surfaces, Kõdai Math. Sem. Rep. 1952, 63-76. MR 14, 462. MR 51322
  • 5. H. L. Royden, Harmonic functions on open Riemann surfaces, Trans. Amer. Math. Soc. 73 (1952), 40-94. MR 14, 167. MR 49396
  • 6. H. L. Royden, The equation ∆u = Pu, and the classification of open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser AI No. 271 (1959). MR 22 #12215. MR 121477
  • 7. L. Sario and M. Nakai, Classification theory of Riemann surfaces, Die Grundlehren der math. Wissenschaften, Band 164, Springer-Verlag, Berlin and New York, 1970. MR 264064
  • 8. K. I. Virtanen, Über die Existenz von beschränkten harmonischen Funktionen auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fenn. Ser. AI Math.-Phys. No. 75 (1950). MR 12, 403. MR 38443

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A48, 31B05, 35J05, 53C20

Retrieve articles in all journals with MSC (1970): 30A48, 31B05, 35J05, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12705-2

American Mathematical Society